# SDR 9504269752

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Engine: Pwa JT8D11
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DEPARTING FROM MSP, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL AT APPROXIMATELY 3,000 FEET.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  ENGINE WAS INSPECTED, NO DAMAGE NOTED.  MAINTENANCE REPLACED THE PRBC AND P AND D VALVE.  THE ENGINE WAS RUNUP AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
